# SDR EIA990306

- Difficulty date: November 20, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - AFT PRESS BULKHEAD, FORWARD SIDE AT THE 9:30 AND 11:00 O''CLOCK POSITIONS THE -15 SPLICES ARE CRACKED.  REPAIRED ELONGATED FASTENER HOLES, GOUGE, AND CRACK DAMAGE ASSOCIATED WITH AFT PRESS BULKHEAD TEE-CHORD SPLICE AT L6L-L8L.  REPAIRED SEAL PLATE AT TEE CHORD SPLICE AT L17L-L18L PER ECRA 941-53-077-2 REV A.  (M)
